Sudafed Sinus Pressure & Pain Tablets contains Ibuprofen and Pseudoephedrine Hydrochloride which combine to effectively tackle the symptoms of colds and flus. They efficiently reduce temperature, unblock sinuses and reduce inflammation so you can get on with your day without distractions or discomfort.
Take 1 or 2 tablets with a glass of water as necessary every 4 - 6 hours. No more than 6 tablets should be taken in any 24 hours. Sudafed is not recommended for children under 12 years.
Do not take if:
Take special care with Non-Drowsy Sudafed Dual Relief Max if :
Please consult your doctor, even if these statements were applicable to you at any time in the past.
Pregnancy and Breast-feeding:
Ask your doctor or pharmacist for advice before taking Sudafed Dual Relief Max during pregnancy or
Side-effects are rare, however, susceptible individuals may experience unwanted effects. If you experience any of the side-effects mentioned below or any other side-effects, stop taking the medicine immediately and see your doctor.
These side-effects can include : Hypersensitivity reactions such as wheezing, facial swelling and rash. Difficulty sleeping, dizziness, excitability, anxiety, tremor, fast irregular heart rate, dry mouth, thirst, nausea, upset stomach, loss of appetite, skin rash, itching and chest pains, black stools or vomiting of blood.
Very rarely this product may cause difficulties in passing urine, muscle weakness, hallucinations or unexplained bruising or bleeding.
Warning : Do not exceed the stated dose.
Always read the product leaflet carefully before use.
Storing Non-Drowsy Sudafed Dual Relief Max :
You should not use this medicine after the expiry date stated on the pack.
Keep all medicines out of the reach and sight of children.
Sudafed Sinus Pressure & Pain Tablets contains:
Ibruprofen 200mg and Pseudoephedrine Hydrochloride 30mg per tablet. They also contain Starch, Pregelatinised Starch, Croscarmellose Sodium, Colloidal Silicon Dioxide, Sodium Lauryl Sulphate, Stearic Acid, Sucrose, Microcrystalline Cellulose, Carnauba Wax, Shellac, Iron Oxide (E172), Providone, Acetylated Monoglyceride, Titanium Diodixe (E171), Methyl Hydroxybenzoate (E218), Propyl Hydroxybenzoate (E216) and Sodium Hydroxide.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
I Can See Clearly
When the headache and pain around my eyes truly bites these come to my rescue. In 15 minutes I start to feel normal.
Great for colds
I have suffered for years with sinus headaches and I could find nothing that would cure them, until this product came on the market. Its an absolute Godsend and will totally cure my sinus headaches and take away the pressure associated with it. The only downside is that they can take a while to work but once they do, they clear the pain and pressure completely. I find 2 tablets is all I need and the dose does not need to be repeated later in the day. I highly recommend them to anyone that suffers with sinus headaches and the associated symptoms - they are excellent!!